# SDR COEA2017041210805

- Difficulty date: April 12, 2017
- Submitted: May 5, 2017
- Operation: Air carrier
- Aircraft: N805FX
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 372
- Aircraft time: 36,544 hours, 39,616 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Beam
- Part number: S5217620521402
- Condition: Corroded
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HEAVY CHECK COE/MINOR REPAIR, UPON REMOVAL OF AFT PAX DOOR LOWER PAN, FOUND LOWER BEAM HAS LEVEL 2 CORROSION. REPLACED WITH OEM PART.
